I have been in a monogamous sexual relationship with my partner for about a year, and I have been on a combined birth control pill for almost 6 years now. I never miss a pill and certainly didn't miss a pill this past month. However, this month has been extremely stressful me—applying for and accepting a job, vacationing with my partner's family for the first time, and recently, as of this week, moving to a new city.
This week is my withdrawal week for my BC (I'm on Femcon Fe 1/20). I have noticed in the past few months that my bleeds have been a bit on the lighter side, with a bit of bright blood and mostly just dark brown blood and tissue. However, this month, my bleed started a bit later than usual and is very light with almost no bright blood. It has been happening for about three days but the fact that it is so light concerns me. Is it possible that stress caused it to be lighter than usual? Should I be concerned about any other causes?
Posts: 27 | Registered: Aug 2011
| IP: Logged |
You know, our cycles often will shift and change through life, and that's as true on the pill, or other hormonal methods, as off of it.
Are you up-to-date with your reproductive/sexual healthcare? If so, does your provider have any concerns? If they don't, I don't see any reason for you to be worried about this.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 68290 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.